# SDR SWIA200516312

- Difficulty date: December 9, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 8,147 hours, 7,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.00 AT STRINGER 14R ATTACH CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-61-442 AND REO 601R-53-61-100.
